MAUDE Adverse Event Report: MO016 MO-MOBERLY NOVAPLUS HOT PACK MEDIUM 6X6.5 INCH; PACK, HOT OR COLD, DISPOSABLE

MO016 MO-MOBERLY NOVAPLUS HOT PACK MEDIUM 6X6.5 INCH; PACK, HOT OR COLD, DISPOSABLE
Model Number V11450-040B
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/1980
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This complaint was forwarded to the manufacturing facility where it is currently under investigation.A follow up report will be filed once the results have been completed.
 
Event or Problem Description
Customer stated, we have recently received concerns from our phlebotomy team regarding ruptured hot packs.They have confirmed product to be cardinal¿s and have provided one lot number so far.Three staff members were splashed and had to wash off their clothes, no harm just discomfort.
 
Additional Manufacturer Narrative
As no samples were returned for evaluation, a root cause could not be determined.The device history record review was completed on the reported lot v2l284, and the lot was manufactured and released in compliance with all requirements.Cardinal health will continue to monitor complaint trends for this reported issue.

Brand Name
NOVAPLUS HOT PACK MEDIUM 6X6.5 INCH
Common Device Name
PACK, HOT OR COLD, DISPOSABLE
Manufacturer (Section D)
MO016 MO-MOBERLY
808 w highway 24
moberly MO 65270
Manufacturer (Section G)
MO016 MO-MOBERLY
808 w highway 24
moberly MO 65270
Manufacturer Contact
patricia tucker
3651 birchwood drive
waukegan, IL 60085
8478874151
MDR Report Key18576953
Report Number1423537-2024-00007
Device Sequence Number8926000
Product Code IMD
UDI-Device Identifier10885380167195
UDI-Public10885380167195
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberV11450-040B
Device Catalogue NumberV11450-040B
Device Lot NumberV2L284
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/03/2024
Supplement Date Received by Manufacturer01/03/2024
Initial Report FDA Received Date01/24/2024
Supplement Report FDA Received Date02/20/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale